# SDR 2008UALA01468

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 43,175 hours, 31,015 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Frayed
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK MIC INOP.  WIRE IS VISIBLY FRAYED.  REPLACED MASK OPS CK GOOD. AC OK FOR SERVICE.
